# SDR ASAA0974934

- Difficulty date: March 22, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 951 RBL 25 HAS LITE CORROSION AROUND FASTENER HOLES.  REMOVED FLOOR SUPPORT, LOCATED AND DRILLED NEW FLOOR SUPPORT, INSTALLED NEW FLOOR SUPPORT.
